| Catalog Number |
140.638 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994); Tissue Damage (2104)
| Date of Event |
08/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that over 1.5 yrs.After the dental implant and bridge were placed in ada site 4 in the mouth, the implant lost osseo- integration in type iv bone.Clinician noted patient's bone resorption, pain, mobility, bleeding, inflammation and abscess.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Event or Problem Description
The clinician reported that over 1.5 yrs.After the dental implant and bridge were placed in ada site 4 in the mouth, the implant lost osseo- integration in type iv bone.Clinician noted patient's bone resorption, pain, mobility, bleeding, inflammation and abscess.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).